Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 55, NWS Green Bay, WI

August 19, 2016

NWS Green Bay, WI issued this small craft advisory at Aug 19, 2016, 3:26 PM CDT. It took effect at Aug 20, 2016, 1:00 PM CDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Aug 19, 2016, 3:26 PM CDT (20:26 UTC)
In effect from
Aug 20, 2016, 1:00 PM CDT
Expired
Aug 21, 2016, 10:00 AM CDT
In force
21 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

961 
WHUS73 KGRB 192026
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
326 PM CDT FRI AUG 19 2016

...GUSTY WINDS EXPECTED SATURDAY AFTERNOON THROUGH SUNDAY
MORNING...

.WINDS ARE EXPECTED TO INCREASE AHEAD OF A STRONG LOW PRESSURE
SYSTEM MOVING OUT OF THE NORTHERN PLAINS ON SATURDAY. EAST WINDS
WILL BEGIN GUSTING TO 25 KTS BY EARLY SATURDAY AFTERNOON AND THEN
WILL QUICKLY VEER SOUTHWEST SATURDAY LATE AFTERNOON...AND NORTHWEST
SATURDAY NIGHT AS THE LOW PRESSURE MOVES THROUGH LAKE MICHIGAN.
GUSTY NORTHWEST WINDS ARE EXPECTED BEHIND THE SYSTEM THROUGH
SUNDAY MORNING UNTIL THE LOW PULLS AWAY AND WINDS DIMINISH SUNDAY
AFTERNOON. WITH MAINLY OFFSHORE FLOW...WAVES SHOULD REMAIN AROUND
2 TO 4 FT THROUGH THE PERIOD AND THEN QUICKLY SUBSIDE SUNDAY
AFTERNOON AS WINDS DIMINISH.

LMZ521-522-541>543-200430-
/O.NEW.KGRB.SC.Y.0055.160820T1800Z-160821T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
326 PM CDT FRI AUG 19 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SATURDAY TO 10 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM SATURDAY TO 10 AM
CDT SUNDAY. 

* SOUTHWEST WINDS WILL BEGIN GUSTING TO 25 KNOTS SATURDAY
  AFTERNOON. WINDS WILL THEN VEER NW BEHIND THE LOW PRESSURE
  SYSTEM AT 15 TO 25 KNOTS SATURDAY NIGHT INTO SUNDAY MORNING.
 
* WAVES...REMAINING AROUND 2 TO 4 KTS WITH OFFSHORE FLOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
7 follow-up statements
896 
WHUS73 KGRB 200131
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
831 PM CDT FRI AUG 19 2016

...GUSTY WINDS EXPECTED SATURDAY AFTERNOON THROUGH SUNDAY
MORNING...

.WINDS ARE EXPECTED TO INCREASE AHEAD OF A STRONG LOW PRESSURE
SYSTEM MOVING OUT OF THE NORTHERN PLAINS ON SATURDAY. EAST WINDS
WILL BEGIN GUSTING TO 25 KTS BY EARLY SATURDAY AFTERNOON AND THEN
WILL QUICKLY VEER SOUTHWEST SATURDAY LATE AFTERNOON...AND
NORTHWEST SATURDAY NIGHT AS THE LOW PRESSURE MOVES THROUGH LAKE
MICHIGAN. GUSTY NORTHWEST WINDS ARE EXPECTED BEHIND THE SYSTEM
THROUGH SUNDAY MORNING UNTIL THE LOW PULLS AWAY AND WINDS
DIMINISH SUNDAY AFTERNOON. WITH MAINLY OFFSHORE FLOW...WAVES
SHOULD REMAIN AROUND 2 TO 4 FT THROUGH THE PERIOD AND THEN
QUICKLY SUBSIDE SUNDAY AFTERNOON AS WINDS DIMINISH.

LMZ521-522-541>543-200945-
/O.CON.KGRB.SC.Y.0055.160820T1800Z-160821T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
831 PM CDT FRI AUG 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM SATURDAY TO
10 AM CDT SUNDAY...

* SOUTHWEST WINDS WILL BEGIN GUSTING TO 25 KNOTS SATURDAY 
  AFTERNOON. WINDS WILL THEN VEER NW BEHIND THE LOW PRESSURE 
  SYSTEM AT 15 TO 25 KNOTS SATURDAY NIGHT INTO SUNDAY MORNING. 

* WAVES...REMAINING AROUND 2 TO 4 KTS WITH OFFSHORE FLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
681 
WHUS73 KGRB 200909
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
409 AM CDT SAT AUG 20 2016

...GUSTY WINDS EXPECTED SATURDAY AFTERNOON THROUGH SUNDAY
MORNING...

.WINDS ARE EXPECTED TO INCREASE AHEAD OF A STRONG LOW PRESSURE
SYSTEM MOVING NORTHEAST ACROSS THE STATE TODAY. WINDS WILL BECOME
SOUTH BY LATE THIS MORNING AND INCREASE TO 15 TO 20 KTS...WITH A
FEW GUSTS TO 25 KTS BY EARLY AFTERNOON. WINDS WILL QUICKLY VEER
SOUTHWEST BY LATE AFTERNOON...AND NORTHWEST FOR TONIGHT...AS THE
LOW PRESSURE MOVES THROUGH LAKE MICHIGAN. GUSTY NORTHWEST WINDS
ARE EXPECTED BEHIND THE SYSTEM THROUGH SUNDAY MORNING UNTIL THE
LOW PULLS AWAY AND WINDS DIMINISH SUNDAY AFTERNOON. WITH MAINLY
OFFSHORE FLOW...WAVES SHOULD REMAIN AROUND 2 TO 4 FT THROUGH THE
PERIOD AND THEN QUICKLY SUBSIDE SUNDAY AFTERNOON AS WINDS
DIMINISH.

LMZ521-522-541>543-201715-
/O.CON.KGRB.SC.Y.0055.160820T1800Z-160821T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
409 AM CDT SAT AUG 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 10 AM CDT SUNDAY...

* SOUTHWEST WINDS WILL BEGIN GUSTING TO 25 KNOTS BY THIS
  AFTERNOON. WINDS WILL THEN VEER NW BEHIND THE LOW PRESSURE
  SYSTEM AT 15 TO 25 KNOTS TONIGHT INTO SUNDAY MORNING. A FEW
  GUSTS TO 30 KTS ARE POSSIBLE.

* WAVES...REMAINING AROUND 2 TO 4 KTS WITH OFFSHORE FLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
323 
WHUS73 KGRB 201652
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1152 AM CDT SAT AUG 20 2016

...GUSTY WINDS EXPECTED LATE THIS AFTERNOON THROUGH SUNDAY
MORNING...

.WINDS ARE EXPECTED TO INCREASE AHEAD OF A STRONG LOW PRESSURE
SYSTEM MOVING NORTHEAST ACROSS THE STATE TODAY. WINDS WILL VEER
SOUTHWEST BY LATE AFTERNOON...AND NORTHWEST FOR TONIGHT...AS THE
LOW PRESSURE MOVES THROUGH LAKE MICHIGAN. GUSTY NORTHWEST WINDS
ARE EXPECTED BEHIND THE SYSTEM THROUGH SUNDAY MORNING UNTIL THE
LOW PULLS AWAY AND WINDS DIMINISH SUNDAY AFTERNOON. WITH MAINLY
OFFSHORE FLOW...WAVES SHOULD REMAIN AROUND 2 TO 4 FT THROUGH THE
PERIOD AND THEN QUICKLY SUBSIDE SUNDAY AFTERNOON AS WINDS
DIMINISH.

LMZ521-522-541>543-210100-
/O.CON.KGRB.SC.Y.0055.160820T1800Z-160821T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1152 AM CDT SAT AUG 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SUNDAY...

* SOUTHWEST WINDS WILL BEGIN GUSTING TO 25 KNOTS BY LATE THIS 
  AFTERNOON. WINDS WILL THEN VEER NW BEHIND THE LOW PRESSURE 
  SYSTEM AT 15 TO 25 KNOTS TONIGHT INTO SUNDAY MORNING. A FEW 
  GUSTS TO 30 KTS ARE POSSIBLE. 

* WAVES...REMAINING AROUND 2 TO 4 KTS WITH OFFSHORE FLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
045 
WHUS73 KGRB 202054
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
354 PM CDT SAT AUG 20 2016

...GUSTY WINDS EXPECTED LATE THIS AFTERNOON THROUGH SUNDAY
MORNING...

.WINDS WILL INCREASE AS A STRONG LOW PRESSURE SYSTEM MOVES
NORTHEAST ACROSS THE STATE. WINDS WILL VEER NORTHWEST
TONIGHT...AS THE LOW PRESSURE MOVES TOWARD LAKE SUPERIOR. GUSTY
NORTHWEST WINDS ARE EXPECTED BEHIND THE SYSTEM TONIGHT INTO
SUNDAY MORNING. WAVES OF 3 TO 6 FT ARE EXPECTED THROUGH THE LATE
EVENING...THEN WITH MAINLY OFFSHORE FLOW...WAVES SHOULD REMAIN
AROUND 2 TO 4 FT OVERNIGHT INTO SUNDAY MORNING THEN SUBSIDE SUNDAY
AFTERNOON AS WINDS DIMINISH.

LMZ521-522-541>543-210500-
/O.CON.KGRB.SC.Y.0055.000000T0000Z-160821T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
354 PM CDT SAT AUG 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SUNDAY...

* WEST WINDS WILL BEGIN GUSTING UP TO 20 TO 25 KNOTS LATE THIS
  AFTERNOON OR EARLY EVENING. WINDS WILL THEN VEER NORTHWEST
  BEHIND THE LOW PRESSURE SYSTEM AT 15 TO 25 KNOTS TONIGHT INTO
  SUNDAY MORNING. A FEW GUSTS TO 35 KTS ARE POSSIBLE...ESPECIALLY
  NEAR DEATHS DOOR.

* WAVES...3 TO 6 FEET THROUGH THE LATE EVENING THEN REMAINING
  AROUND 2 TO 4 FEET WITH OFFSHORE FLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
053 
WHUS73 KGRB 210238
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
938 PM CDT SAT AUG 20 2016

...GUSTY WINDS EXPECTED LATE THIS AFTERNOON THROUGH SUNDAY
MORNING...

.STRONG LOW PRESSURE OVER EASTERN LAKE SUPERIOR WILL PRODUCE
GUSTY WEST TO NORTHWEST WINDS THROUGH SUNDAY MORNING. WIND GUSTS
MAY EXCEED 30 KNOTS AT TIMES.

LMZ521-522-541>543-211045-
/O.CON.KGRB.SC.Y.0055.000000T0000Z-160821T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
938 PM CDT SAT AUG 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SUNDAY...

* WEST TO NORTHWEST WINDS WILL BE SUSTAINED AT 15 TO 25 KNOTS...
  WITH OCCASIONAL GUSTS OVER 30 KNOTS...INTO SUNDAY MORNING.

* WAVES WILL BE 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
048 
WHUS73 KGRB 210847
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
347 AM CDT SUN AUG 21 2016

...GUSTY NORTHWEST WINDS TO CONTINUE THIS MORNING...

.GUSTY NORTHWEST WINDS WILL CONTINUE FOR THIS MORNING...AS A
STRONG LOW PRESSURE AREA CONTINUES TO PULL AWAY FROM THE REGION.

LMZ521-522-541>543-211500-
/O.CON.KGRB.SC.Y.0055.000000T0000Z-160821T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
347 AM CDT SUN AUG 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* NORTHWEST WINDS WILL BE SUSTAINED AT 15 TO 25 KNOTS...WITH
  OCCASIONAL GUSTS OVER 30 KNOTS THIS MORNING...MAINLY ACROSS FAR
  NORTHERN DOOR COUNTY.

* WAVES WILL BE 2 TO 4 FEET...WITH HIGHER WAVES NEAR OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
467 
WHUS73 KGRB 211454
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
954 AM CDT SUN AUG 21 2016

...WIND AND WAVES DIMINISHING LATE THIS MORNING...

.WINDS AND WAVES WILL CONTINUE TO DIMINISH LATE THIS MORNING AND
AFTERNOON AS A LOW PRESSURE SYSTEM PULLS AWAY FROM THE REGION.

LMZ521-522-541>543-211600-
/O.EXP.KGRB.SC.Y.0055.000000T0000Z-160821T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
954 AM CDT SUN AUG 21 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING...

NORTHWEST WINDS CONTINUE TO DIMINISH THIS MORNING, WITH WINDS OF
10 TO 20 KTS EXPECTED THE REST OF THE DAY. HOWEVER, A FEW GUSTS
TO 25 KTS WILL BE POSSIBLE, ESPECIALLY NORTH OF ALGOMA, THROUGH
THE NOON HOUR. WAVES OF 2 TO 4 FT THIS MORNING WILL SUBSIDE TO 1
TO 3 FT THIS AFTERNOON.

$$

BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 19, 1:05 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Aug 19, 1:05 PM CDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
105 PM CDT FRI AUG 19 2016

Updated aviation portion for 18Z TAF issuance

.SHORT TERM...Today...Tonight...and Saturday
Issued at 356 AM CDT Fri Aug 19 2016

Doppler Radar trends show a thunderstorm complex currently
developing across the upper Mississippi Valley, tracking east
towards Wisconsin early this morning. Hi-res model runs weaken
this system quite a bit by the time it rolls through the cwa later
this morning which makes sense given MUCAPE values drop off
precipitously as you head east into the cwa. Therefore the
upstream severe weather is not expected to make it into the area,
with only a heavy rain threat lingering as this complex tracks
across northeast Wisconsin.

Later today and into tonight the models regenerate showers and
thunderstorms as a shortwave tracks through the western Great
Lakes region this afternoon and this evening. However the most
unstable air will remain south of the cwa as this mornings
convection prevents much in the way of recovery across northeast
Wisconsin given the cloud cover afforded by the expansive shield
of clouds moving into the area from the west, which is not
expected to dissipate much during the afternoon hours. Although
there could be a pulse storm that produces near or severe
weather, the severe weather threat today and tonight does not
appear to be all that impressive. That being said long skinny
cape profiles, a rather weak wind field, pwat values approaching
2 inches and training of thunderstorm development could lead to
localized flooding today and tonight as these showers and
thunderstorms develop.

The forecast becomes rather murky on Saturday as vastly different
model solutions emerge regarding the low pressure system tracking
through the western Great Lakes region. The NAM model seems to be
the outlier, producing a closed off mid fall type cyclone that
deepens and slowly tracks through the region during the weekend.
While the Canadian seems to also hint at this solution, the ECMWF
and GFS are more progressive and not as deep as the NAM solution.
Given the out of season look to this system will side with the
solutions that do not look like a fall cyclone this run. The
severe weather threat appears to be more of a concern Saturday as
an area of 2000 J/kg of MUCAPE sneaks into the eastern cwa ahead
of the cold front sweeping through the cwa. Although the window is
brief, instability does suggest a marginal threat for severe
weather across east central and portions of northeast Wisconsin on
Saturday depending on how much instability can be realized ahead
of the cold front and the timing of the front itself. Wind damage
appears to be the main threat, with marginally severe hail a
secondary threat on Saturday.

.LONG TERM...Saturday Night Through Thursday
Issued at 356 AM CDT Fri Aug 19 2016

00Z model differences were already apparent at the start of this
forecast period. The NAM and Canadian both kept rain around
longer than the GFS and ECMWF, and had higher totals across most
of the forecast area. Have sided with the faster solutions and
went with no higher than slight chance POPs by Sunday afternoon,
then dry for Sunday night. Models seemed to have the same general
idea of a weak mid level ridge over the central CONUS early in the
week moving into the Great Lakes region by midweek. They develop
QPF with some short wave energy ahead of an approaching surface
system but timing and location are different. Thus, confidence is
low in the precipitation chances Tuesday night through Thursday.

Below normal temperatures are expected on Sunday behind the
departing surface system, but surface high pressure followed by
return flow will bring high temperatures near normal for Monday
and well above normal again starting Tuesday.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 104 PM CDT Fri Aug 19 2016

Look for showers to continue to push across northern WI this
afternoon as a frontal boundary approaches from the NW. A few
showers could push into central and east-central WI as well. An
isolated storm is also possible. The boundary is forecast to sag
south across the area this evening without much fanfare. Can't
rule out a few showers or a storm, but coverage/duration should be
on the low side. The shower and storm threat ramps up after
midnight and especially early Saturday morning as low pressure
approaches from the SW and a deep upper level system pushes in
from the west. Look for very poor flying conditions for much of
Saturday as widespread showers and fog is expected along with the
chance for storms.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kurimski
LONG TERM......MG
AVIATION.......Bersch
Hazardous weather outlook, Aug 19, 4:20 AM CDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
420 AM CDT FRI AUG 19 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-200930-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
420 AM CDT FRI AUG 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. SEVERE WEATHER IS
NOT EXPECTED, BUT SOME OF THE STRONGEST STORMS COULD PRODUCE HAIL,
GUSTY WINDS AND TORRENTIAL RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS REMAIN POSSIBLE ON SATURDAY AND THERE IS A MARGINAL
RISK OF SEVERE STORMS, MAINLY EAST OF A LINE FROM GREEN BAY TO
OSHKOSH. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE
THREATS.

A WIDESPREAD SOAKING RAINFALL IS EXPECTED SATURDAY. ANY AREAS
THAT RECEIVE HEAVY RAINFALL TODAY OR TONIGHT WILL BE AT RISK OF
SOME LOWLAND FLOODING FROM THE ADDITIONAL RAINS SATURDAY.

THUNDERSTORMS ARE POSSIBLE AGAIN TUESDAY NIGHT THROUGH THURSDAY,
BUT IT IS TOO EARLY TO DETERMINE THEIR SEVERE POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LMZ521-522-541>543-200930-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
420 AM CDT FRI AUG 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. GUSTY WINDS,
LIGHTNING, AND REDUCED VISIBILITIES WITH THE STORMS COULD POSE A
HAZARD FOR BOATERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS REMAIN POSSIBLE ON SATURDAY AND THERE IS A MARGINAL
RISK OF SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS.

THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY THROUGH THURSDAY, BUT
IT IS TOO EARLY TO DETERMINE THEIR SEVERE POTENTIAL.

GUSTY NORTH WINDS WILL MAY RESULT IN CONDITIONS HAZARDOUS TO
SMALL CRAFT LATE SATURDAY NIGHT INTO SUNDAY.

KURIMSKI/MG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 2:59 AM CDTSpecial Weather StatementGRBWaushara46 min
Aug 19, 7:40 AM CDTSpecial Weather StatementGRBBrown, Calumet, Kewaunee, Manitowoc, Marinette, Oconto and 1 more50 min
Aug 19, 8:38 AM CDTSpecial Weather StatementGRBDoor37 min

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.